MAUDE Adverse Event Report: VASCUTEK LTD THORAFLES HYBRID ANTEFLO; THORAFLEX HYBRID

VASCUTEK LTD THORAFLES HYBRID ANTEFLO; THORAFLEX HYBRID
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombocytopenia (4431)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 4431 - thrombocytophenia: the site reported the event as thrombocytopenia.Impact code: 4648 - insufficient information: awaiting information from the site.Medical device problem: 3190 - insufficient information: awaiting information from the site.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 3331 - analysis of production records: to be performed.4110 - trend analysis: 4 year review was performed for thoraflex hybrid > medical event > nature of event (thrombocytopenia), this gave an occurrence rate of (b)(4).No trend identified that required action at this time.4111 - communication/interviews: additional information has been requested, waiting on information from the site.4117 - device no accessible for testing: the device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Event reported by clinical trial: extend: (b)(4).On post operative day 1 (on (b)(6) 2025), an adverse event (ae) of thrombocytopenia was reported by site for subject: (b)(6) - further comments detail "low platelet count".Outcome of the ae is ongoing at time of reporting, with status of unresolved not treating.Concomitant medications are not listed at time of reporting; site will be requested to complete as soon as possible.
 
Additional Manufacturer Narrative
Clinical code: 4431 - thrombocytophenia : the site reported the event as thrombocytopenia.Impact code: 4648 - insufficent information : no information was provided by the site for impact code.Medical device problem: 2993 - adverse event without identified device or use problem: from the information provided we can confirm there was no issues with the device before or during implant and from the imaging in this case there's nothing on the scans to suggest the device caused or contributed to the low platelet count.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 3331 - analysis of production records: comprehensive batch review had been performed; no issue were identified during manufacture of this device.Device manufactured to specification.4110 - trend analysis: 4 year review was performed for thoraflex hybrid medical event nature of event (thrombocytopenia), this gave an occurrence rate of (b)(4).No trend identified that required action at this time.4111 - communication/interviews: additional information was received which stated the below: · within the study report the graft remined patent.· there was no issues with the device before or during implant.· the site reported the event within study protocol as non-serious adverse event.· the event was unanticipated.4117 - device no accessible for testing: the device remains implanted.4112 - analysis of information provided by user/third party: based on the imaging, there is no evidence of a problem with the device itself, such as poor placement, damage, or blood clots forming inside the graft.While imaging can help rule out some rare device-related issues, in this case there's nothing on the scans to suggest the device caused or contributed to the low platelet count.Investigation findings: 213 - no device problem found: from the information provided we can confirm there was no issues with the device before or during implant and from the imaging in this case there's nothing on the scans to suggest the device caused or contributed to the low platelet count.Investigation conclusion: 4310 - cause traced to non-device related factors: from the information provided we can confirm there was no issues with the device before or during implant and from the imaging in this case there's nothing on the scans to suggest the device caused or contributed to the low platelet count.4323 - device problem excluded: from the information provided we can confirm there was no issues with the device before or during implant and from the imaging in this case there's nothing on the scans to suggest the device caused or contributed to the low platelet count.22 - known inherent risk of device: ifu review was performed which confirmed that within thoraflex hybrid us ifu (301-213-usen) rev 2.0 section 6.1 table 2 potential adverse events mentions thrombocytopenia.
 
Event or Problem Description
Event reported by clinical trial : extend - (b)(6).On post operative day 1 ((b)(6) 2025), an adverse event (ae) of thrombocytopenia was reported by site for subject (b)(6) - further comments detail "low platelet count".Outcome of the ae is ongoing at time of reporting, with status of unresolved not treating.Concomitant medications are not listed at time of reporting, site will be requested to complete as soon as possible.This report is being submitted as follow up 1 for manufacturing report number to provide event closure information for tag0254.

Brand Name
THORAFLES HYBRID ANTEFLO
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key22174010
Report Number9612515-2025-00058
Device Sequence Number7799058
Product Code QSK
UDI-Device Identifier05037881026923
UDI-Public05037881026923
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHA2830X100A
Device Lot Number25150734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale